# SDR AALA20170912001

- Difficulty date: August 28, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 890 hours, 106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1155583
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AIRPLANE HEALTH MONITORING ALERT RECEIVED FOR L4 DOOR REMOTE WIRELESS EMERGENCY LIGHTS SYSTEM CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WELS CONTROL UNITS.  REMOVED AND REPLACED WELS CONTROL UNIT PER AMM DMC-B787-A-33-51-07. OPERATIONAL CHECK GOOD.
